MathSciNet Relay Station
MathSciNet bibliographic data
MR1885621 41A55 (33C45 65D32)
Daruis, Leyla; González-Vera, Pablo; Njåstad, Olav Szegö quadrature formulas for certain Jacobi-type weight functions. Math. Comp. 71 (2002), no. 238, 683–701.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement